RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 4, Pages 636–640 (Mi mz11141)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Quadratic Dissipative Evolution of Gaussian States

A. E. Teretenkov

Lomonosov Moscow State University

Keywords: Lindblad equation, quantum dissipation, Gaussian state, quantum dynamical semigroup, multimode generator.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00578
This work was supported by the Russian Foundation for Basic Research under grant 16-01-00578.


DOI: https://doi.org/10.4213/mzm11141

Full text: PDF file (313 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:4, 642–646

Bibliographic databases:

Document Type: Article
Received: 24.02.2016

Citation: A. E. Teretenkov, “Quadratic Dissipative Evolution of Gaussian States”, Mat. Zametki, 100:4 (2016), 636–640; Math. Notes, 100:4 (2016), 642–646

Citation in format AMSBIB
\Bibitem{Ter16}
\by A.~E.~Teretenkov
\paper Quadratic Dissipative Evolution of Gaussian States
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 4
\pages 636--640
\mathnet{http://mi.mathnet.ru/mz11141}
\crossref{https://doi.org/10.4213/mzm11141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588887}
\elib{http://elibrary.ru/item.asp?id=27349892}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 4
\pages 642--646
\crossref{https://doi.org/10.1134/S0001434616090388}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992109084}


Linking options:
  • http://mi.mathnet.ru/eng/mz11141
  • https://doi.org/10.4213/mzm11141
  • http://mi.mathnet.ru/eng/mz/v100/i4/p636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Teretenkov, “Quadratic Fermionic Dynamics with Dissipation”, Math. Notes, 102:6 (2017), 846–854  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    References:22
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019